# SDR USAA2012112800018

- Difficulty date: October 31, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 32,444 hours, 21,628 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON NR 1 RUDDER HINGE FITTING BETWEEN RIB 2 TO RIB 3.  REPLACED NR 1 RUDDER HINGE FITTING BETWEEN RIB 2 TO RIB 3 IAW A319 SRM 51-72-11.
